MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect magnesium results.Results had to be corrected for three patients.The following data was provided.Sid, original result, repeat result: (b)(6), 3.75 mg/dl, 1.17 mg/dl.(b)(6), 3.41 mg/dl, 1.90 mg/dl.(b)(6), 3.08 mg/dl, 2.24 mg/dl.Patient reference range: 1.8 - 2.8 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
This follow up is being submitted to include the initial coding in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.
 
Additional Manufacturer Narrative
Trending review determined no trend for the issue for the product.Historical complaint review determined no trend in complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.Worldwide data from abbottlink was reviewed and determined that the patient median result for the lot is comparable with other lots in the field and within established baselines confirming no systemic issue for the lot.Based on the investigation, no deficiency for lot number 47995un21 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15349886
Report Number3002809144-2022-00315
Device Sequence Number5206490
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number47995UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer09/06/2022
10/28/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/28/2022
11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, (B)(6); ARC C4 PROC MOD, 02P24-01, (B)(6); ARC C4 PROC MOD, 02P24-01, (B)(6)
Patient SexUnknown